THE SCRAMBLING INDEX OF PRIMITIVE TWO-COLORED TWO CYCLES WHOSE LENGTHS DIFFER BY 1

Mulyono, and Sumardi, Hari and Suwilo, Saib (2015) THE SCRAMBLING INDEX OF PRIMITIVE TWO-COLORED TWO CYCLES WHOSE LENGTHS DIFFER BY 1. Far East Journal of Mathematical Sciences (FJMS), 96 (01). pp. 113-132. ISSN 0972-0871

[img]
Preview
Text
Rev.Jurnal Far0001.pdf - Published Version

Download (1MB) | Preview
[img]
Preview
Text
Similarity.pdf - Published Version

Download (110kB) | Preview
Official URL: http://dx.doi.org/10.17654/FJMSJan2015_113_132

Abstract

A two-colored digraph is a digraph each of whose arc is colored by red or blue. An -walk is a walk consisting of h red arcs and blue arcs. The scrambling index of a two-colored digraph is the smallest positive integer over all nonnegative integers h and such that for each pair of vertices u and v there is a vertex w such that there exist an -walk from u to w and an -walk from v to w. We study the scrambling index of primitive two-colored digraph consisting of two cycles whose lengths differ by 1. We present a lower bound and an upper bound for the scrambling index for such two-colored digraph. We then show that the lower and the upper bounds are sharp bounds.

Item Type: Article
Keywords: Primitive digraphs; Two-colored digraph; Two cycles; Scrambling index.
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA299 Analysis
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam > Matematika
Depositing User: Mrs Gusti Lisa Utami
Date Deposited: 22 May 2018 03:54
URI: http://digilib.unimed.ac.id/id/eprint/30408

Actions (login required)

View Item View Item